Symplectic quantam cells and Wigner and Husimi functions

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Maurice de Gosson
Title: Symplectic quantam cells and Wigner and Husimi functions
Journal: Bulletin des Sciences Mathematiques
Year: 2005
Volume: 129
Issue: 3
Pagination: 211-226
ISSN: 0007-4497
Publisher: Elsevier
URI/DOI: 10.1016/j.bulsci.2004.06.003
Organization: Blekinge Institute of Technology
Department: Department of Health, Science and Mathematics (Institutionen för hälso- och naturvetenskap)
Dept. of Health, Science and Mathematics S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ihn/
Language: English
Abstract: We propose a definition of quantum cells which is invariant under symplectic transformations. We use this notion to the study of positivity properties of the Wigner and Husimi functions, which allows us to precise and to improve known results. © 2004 Elsevier SAS. Tous droits réservés.
Subject: Mathematics\Geometry
Keywords: Quantum cell, symplectique capacity, Wigner, Husimi
Edit